adderall withdrawal problems with energy and weight
I have taken adderall (adderrall), about 80-120 mg per day, for 10 years. I have relapsed twice and want to recover for good this time. My main problem is that after one year in recovery, my energy level was still extremely low, and my weight gain was pretty high, despite an extremely healthy diet and running every day. I was a member of AA and attended meeting frequently, but the despair of never regaining my energy back or being able to eat like a normal person, or remotely close, drove me back to the amphetamines. Does anyone have any information on what aids might help with energy and weight, or how long if ever my chemical levels will return to normal. I want to live an honest life again. Thank you.
try L-tyrosine and 5 htp, that's what I used to help combat withdrawal. I feel fine and it's been 6 months since i quit adderall (adderrall). Plus I've lost more weight than I did on adderall (adderrall)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.